# SDR DALA2017051803985

- Difficulty date: May 17, 2017
- Submitted: May 18, 2017
- Operation: Air carrier
- Aircraft: N913DE
- Make and model: Doug MD-88
- Aircraft serial: 49956
- Aircraft time: 60,134 hours, 46,961 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Bs 579-704
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION THE ON CUSP WEB UPPER & LOWER SURFACES LBL 54 - 60, BETWEEN BS 579 - 665 ,AND BS 681 - 704, IN THE PAX CABIN.  THE CUSP WEB WAS REPLACED IAW SRM 53-14-3, AND 53-05, FIG 131, A-24.
